Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Had hemorrhoids, sore anus and itchy, redness, hard stools, painful BM, skin has burning sensation. Suggestion?

I have a question...I had hemorrhoids last month, but the problem has not completely gone away. Although at the moment, I do not think that is the problem, my anus has been very sore, and very itchy. This morning, I took a mirror to the area to look, and it is extremely red all around. I have been having somewhat hard stools, so I have started taking a fibre supplement to try and soften it up, as it is painful when there is a bowel movement.

I am wondering what the extreme redness is. I have tried some hemorrhoid creams, anti itch cream, etc, and I am wondering if this has burned the skin, hence the soreness and redness. Any info would be very helpful, as I am tired of having this issue.
Asked On : Sun, 24 Mar 2013
Answers:  2 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Jan 2013
Thanks for posting your query.
With the available describes symptoms, there appears to be high possibility of thrombosed hemorrhoids.
Other possibility could be pin worm infestation (Enterobius vermicularis), eczematous dermatitis.
You should consult with internal medicine specialist/ general surgeon and should go for thorough check up.
You should also go for complete blood count, blood sugar, serum electrolytes, and thyroid profile.
You should take plenty of water, high fibre diet and laxatives containing lactitol and isapgula.
You should perform increased physical activity to maintain gastrointestinal mobility.
You should also take proton pump inhibitors along with prokinetics and albendazole.
You should also take hot sitz bath three times in a day.
Take care,
Dr. Mayank Bhargava
Answered: Thu, 9 May 2013
I find this answer helpful
General Surgeon Dr. Grzegorz Stanko's  Response

Thank you for the query.

Too much creams could cause anus irritation indeed. Especially that this is a very sensitive area covered with mucosa (not a skin). So it could get inflammated by medicines, by hard stool. Redness can be also a result of hemorrhoids. Allergy to some medicines is possible as well.
Hemorrhoids wont disappear after suppositories or creams. It can only help with symptoms. Permanent cure is a surgery.
Pain with bowel movement can also be caused by anal fissure. This condition is caused by constipation and hard stool. Due to this factors a wound appears which gives plenty of pain.

As you are dealing with anal problem some time, I suggest you to visit a doctor and have this area examined and proper treatment ordered.

Hope this will help.
Answered: Thu, 9 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor